# SDR RRXA000019

- Difficulty date: January 14, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 97540242
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, FWD LWR CARGO COMPT AT STA 340, LONGERON 27 RIGHT, FLOOR BEAM STRUT CRACKED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-21 & 51-3-2.
